# SDR CA020806005

- Difficulty date: August 2, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 13,159 hours
- Engine: Ge CF343A1
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Galley Exahaust
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O STRONG ACRID SMELL ON THE FLIGHT DECK, SIMILAR TO ELECTRICAL BURNING. SOURCE OF ODOR WAS NOT LOCATED BUT LIMITED TO THE FLIGHT DECK. ODOR WAS SUSTAINED. GALLEY EXHAUST FAN CHANGED, AIRCRAFT GROUND. RUN AND PNEUMATICS CHECKED SERVICEABLE.
